# SDR DLM88100791

- Difficulty date: March 28, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 48,598 hours, 35,861 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE RT SIDE JUST BEHIND RADOME. GROUND DAMAGE CAUSED BY ACS.  REPAIRED ALL DAMAGE IAW ERA 481137-14.  REPLACED FUSELAGE SKIN, REPLACED DAMAGED FRAME AND INSTALLED FLUSH DOUBLER REPAIR.
